# SDR CKSA98376

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION UPPER WEB OF KEEL BEAM BOX CORRODED AND CRACKED APPROX STA 1265 AT PREVIOUS REPAIR.  REMOVED FASTENERS IAW B747 SRM 51-30-2.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-1.  COMPLIED WITH HFEC INSPECTION OF OPEN HOLES AND BLENDED AREA NO CRACK INDICATIONS IAW B747 NDT MANUAL PART 6 51-00-00.  REPAIRED IAW AIA EA B4-53-046.  U/T THICKNESS CK HI .270 LOW .198.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 25912.
